Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

On real forms of Belyi surfaces with symmetric groups of automorphisms

Loading...
Thumbnail Image

Full text at PDC

Publication date

2012

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

BIRKHAUSER VERLAG AG
Citations
Google Scholar

Citation

Etayo Gordejuela, J. J., Gromadzki, G. & Martínez García, E. «On Real Forms of Belyi Surfaces With Symmetric Groups of Automorphisms». Mediterranean Journal of Mathematics, vol. 9, n.o 4, noviembre de 2012, pp. 669-75. DOI.org (Crossref), https://doi.org/10.1007/s00009-011-0140-x.

Abstract

In virtue of the Belyi Theorem an algebraic curve can be defined over the algebraic numbers if and only if the corresponding Riemann surface can be uniformized by a subgroup of a Fuchsian triangle group. Such surfaces are known as Belyi surfaces. Here we study the actions of the symmetric groups S n on Belyi Riemann surfaces. We show that such surfaces are symmetric and we calculate the number of connected components of the corresponding real forms.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections